Efficiency and income redistribution in the single-peaked preferences model with several commodities
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 63 (1999)
Issue (Month): 3 (June)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Barbera, Salvador & Masso, Jordi & Neme, Alejandro, 1997.
"Voting under Constraints,"
Journal of Economic Theory,
Elsevier, vol. 76(2), pages 298-321, October.
- Masso, J. & Barbera, S., 1996.
"Strategy-Proof Voting on Compact Ranges,"
ASSET - Instituto De Economia Publica
156, ASSET (Association of Southern European Economic Theorists).
- Thomson, William, 1995.
"Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked,"
Springer, vol. 5(2), pages 229-46, March.
- Thomson, W., 1991. "Population-Monotonic Solutions to the Problem of Fair Division when Preferences are Single-Peaked," RCER Working Papers 302, University of Rochester - Center for Economic Research (RCER).
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Ching, Stephen, 1992. "A simple characterization of the uniform rule," Economics Letters, Elsevier, vol. 40(1), pages 57-60, September.
- Barbera Salvador & Gul Faruk & Stacchetti Ennio, 1993.
"Generalized Median Voter Schemes and Committees,"
Journal of Economic Theory,
Elsevier, vol. 61(2), pages 262-289, December.
- Schummer, James & Thomson, William, 1997.
"Two derivations of the uniform rule and an application to bankruptcy,"
Elsevier, vol. 55(3), pages 333-337, September.
- Schummer, J. & Thomson, W., 1996. "Two Derivations of the Uniform Rule and an Application to Bankruptcy," RCER Working Papers 423, University of Rochester - Center for Economic Research (RCER).
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-19, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.